Alert archive / Ohio / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 7, 2026, 12:58 PM EST for Fairfield County, Pickaway County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2026, 12:58 PM EST (17:58 UTC)
- Expired
- Mar 7, 2026, 1:30 PM EST
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 91 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 6:26 AM EST, 6 hours 32 minutes earlier. Its key messages:
- 1) More showers and storms expected on Saturday with potential for severe weather. 2) An unsettled weather pattern will bring additional precipitation chances to the region Monday night through Thursday.
Area forecast discussion, Mar 7, 6:26 AM EST, 6 hours 32 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 626 AM EST Sat Mar 7 2026 .WHAT HAS CHANGED... Increased wind gusts for Saturday. Increased messaging in AFD and HWO for next week mid week system. && .KEY MESSAGES... 1) More showers and storms expected on Saturday with potential for severe weather. 2) An unsettled weather pattern will bring additional precipitation chances to the region Monday night through Thursday. && .DISCUSSION... KEY MESSAGE 1) More showers and storms expected on Saturday with potential for severe weather. While a few showers will be possible overnight, most of the precipitation activity will hold off until the day on Saturday as a system moves through. While thunderstorms will be possible across the entire region, thunderstorms will likely become more organized as they move to the east and therefore there is a higher potential for severe weather across eastern portions of the region across central Ohio, the Scioto River Valley region, and portions of northern Kentucky. While damaging wind is the primary threat, hail and isolated tornadoes will also be possible. This threat move move out of the region before dark. There will be a lull in the precipitation before the frontal boundary moves through. Outside of thunderstorms, winds will be gusty on Saturday with wind gusts around 30 to 40 mph possible. KEY MESSAGE 2) An unsettled weather pattern will bring additional precipitation chances to the region Monday night through Thursday. While a few showers and storms will be possible Monday night into Tuesday. The main impacts are Tuesday night through Thursday as a stronger storm system moves through. There will be the potential for heavy rain and renewed flooding concerns Tuesday night through Wednesday evening. Thunderstorms will also be possible. Cannot rule out a strong to severe storm. Outside of thunderstorms, winds will be gusty around 35 to 45 mph possible, if not higher, Wednesday into Wednesday night. Much colder air rushes in Wednesday night into Thursday with rain transitioning over to snow showers. Snow showers will continue during the day on Thursday with the temperatures staying in the 30s across most locations on Thursday. Due to blended nature, NBM is not capturing the amplification with this system and therefore current forecast will likely need to be adjusted as it gets closer in time including colder temperatures on Thursday, increasing precipitation chances, increasing winds, and changes in precipitation types. Another system will move through late in the week on Friday, there is more uncertainty with this system at this time. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... Have LLWS for the first couple hours of the TAF period this morning. Winds pick up today with wind gusts around 30 knots along with showers and some thunderstorms. There will be the potential for some higher gusts as the line moves through, however confidence in specific values was not high enough to include at this time. After the initial thunderstorms move through, showers will linger longer. There will then be a lull in the shower activity before more with the frontal boundary. MVFR cigs will move into the region during the day. There will potentially be a brief return to VFR conditions late in the afternoon and early evening before additional MVFR cigs work into the area. VFR conditions are expected by the end of the TAF period for the area TAF sites except KCMH and KLCK where MVFR cigs will still be possible. Wind gusts will linger into Saturday night before decreasing late in the overnight. OUTLOOK...MVFR ceilings possible into Sunday morning. MVFR conditions are possible Monday night through Wednesday. There is also the potential for IFR conditions. Thunderstorms possible Tuesday night into Wednesday. Wind gusts around 30 to 40 knots possible for Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && DISCUSSION... AVIATION...
Hazardous weather outlook, Mar 7, 1:51 AM EST, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 151 AM EST Sat Mar 7 2026 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-080700- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 151 AM EST Sat Mar 7 2026 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms are forecast to move across the region today. Some of these storms could be strong to severe. Damaging winds will be the primary threat, however hail and isolated tornadoes will also be possible. In addition, heavy downpours could lead to localized flooding issues as well with already saturated ground. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rain will be possible Tuesday night into Wednesday bringing the potential for renewed flooding concerns. In addition, an isolated strong to severe storm will be possible on Wednesday. Gusty winds in excess of 40 mph will be possible Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 7, 12:52 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1252 PM EST Sat Mar 7 2026
OHZ064-065-071815-
Fairfield OH-Pickaway OH-
1252 PM EST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
FAIRFIELD AND CENTRAL PICKAWAY COUNTIES THROUGH 115 PM EST...
At 1252 PM EST, a strong thunderstorm was located near Circleville,
moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Circleville, Canal Winchester, Ashville, South Bloomfield,
Williamsport, Logan Elm Village, Royalton, Lithopolis, Fox, Amanda,
Stoutsville, Aw Marion State Park, East Ringgold, US Route 22 at
State Route 159, Slate Run Metro Park, Clearport, State Route 138 at
US Route 22, and State Route 674 at State Route 188.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3951 8308 3960 8314 3980 8286 3980 8283
3983 8282 3962 8258
TIME...MOT...LOC 1752Z 236DEG 36KT 3961 8301
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CampbellThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 12:52 PM EST | Special Weather Statement | ILN | Pickaway | 23 min |
| Mar 7, 1:14 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 46 min |
| Mar 7, 1:25 PM EST | Tornado Warning | ILN | Fairfield, Licking | 24 min |
| Mar 7, 1:38 PM EST | Severe Thunderstorm Warning | ILN | Licking | 18 min |
| Mar 7, 2:02 PM EST | Special Weather Statement | ILN | Hocking | 28 min |
| Mar 7, 2:05 PM EST | Special Weather Statement | ILN | Scioto | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.